MathSciNet Relay Station
MathSciNet bibliographic data
MR1354454 62M05
Bibby, Bo Martin; Sørensen, Michael Martingale estimation functions for discretely observed diffusion processes. Bernoulli 1 (1995), no. 1-2, 17–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement